# SDR DALA2024011600597

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 65,849 hours, 30,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0151130) INBD SEAT TRACK DAMAGED AT ROW 25R. MANUFACTURED REPAIR PARTS REF B737 SRM 53-00-52-2R-5 AND ERA 614908-14 REV A. TREATED AND PAINT AND PRIMED REPAIR PARTS REF B737 SRM 53-00-52-2R-5. COMPLETED INSTALL THRU STEP L(4) REF B737 SRM 53-00-52 AND ERA 614908-14 SEC 1. COMPLETED STEP M B737 SRM 53-00-52-2R-5.
